Histaclear Oral Solution provides relief from symptoms of allergy & hayfever in an oral liquid formula.No artificial coloursSugar freeAlcohol freePleasant banana flavor
Cetirizine hydrochloride 1 mg/mL
Other Ingredients: Acetic acid Banana Flavour 209191 Glycerol Methyl hydroxybenzoate Propyl hydroxybenzoate Propylene glycol Purified water Saccharin sodium Sodium acetate trihydrate Sorbitol
Adults and children 6 years and over: 10 mL daily.
Children 2-6 years: 2.5 mL twice daily or 5 mL once daily
Not to be given to children under 2 years of age